On the Computational Complexity of Tariff Optimization for Demand Response Management

Kovács, András (2018) On the Computational Complexity of Tariff Optimization for Demand Response Management. IEEE TRANSACTIONS ON POWER SYSTEMS, 33 (3). pp. 3204-3206. ISSN 0885-8950 10.1109/TPWRS.2018.2802198

[img] Text
Kovacs_3204_3412842_ny.pdf

Download (438kB)
[img] Text
Kovacs_3204_3412842_z.pdf
Restricted to Registered users only

Download (167kB) | Request a copy
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Research Laboratory on Engineering & Management Intelligence
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 04 Jan 2019 16:31
Last Modified: 04 Jan 2019 16:31
URI: http://eprints.sztaki.hu/id/eprint/9520

Update Item Update Item